# SDR DHL97705004

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO ORD, LEFT MAIN GEAR INDICATED UNSAFE.  ALT PROCEDURE APPLIED SAFE GEAR INDICATION OBTAINED, LANDED WITHOUT INCIDENT.  PERFORMED LANDING GEAR POSITION SWITCHES TEST PER 32-61-21.  ALL LIGHTS AND SWITCHES TEST OK.
